MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS
Model Number ZCU225
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Dry Eye(s) (1814); Therapeutic Effects, Unexpected (2099); Blurred Vision (2137)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.Device evaluation: the device was not returned at the manufacturing site as it remains implanted; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient has a post operative (op) refraction +1.50-.50x75 with an intraocular lens (iol).Eye exam using snellen chart: os 20/30 -1 ph: 20/20.Auto refraction: os +1.00 -0.25 x 055.Manifest refraction: os +1.50 -0.50 x 075 add +2.50 dcc: 20/20 ncc: j1+.Patient reports in the left eye, things are not as clear as they were right after surgery.The patient is using eye drops to help with dryness, but that has not made any changes to the vision.Additional information was reported that the iol rotated 10 degrees.Iol axis placement: 177, pre-op best corrected visual acuity (bcva): 20/40.At a 3-month visit ((b)(6) 2020), iol axis placement: 180, bcva os: 20/20+2.In an unscheduled visit on (b)(6) 2020, patient complained of blurry vision.Uncorrected visual acuity (ucdva) os: 20/30, bcdva os: 20/20, and iol axis placement: 170 (10 degrees from last measured at 3 month visit).At this time, there are no plans for intervention.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4).

Brand Name
TECNIS TORIC II 1-PIECE ACRYLIC
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10446144
Report Number9614546-2020-00331
Device Sequence Number19502181
Product Code HQL
UDI-Device Identifier05050474658882
UDI-Public(01)05050474658882(17)241122
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2024
Device Model NumberZCU225
Device Catalogue NumberZCU225U155
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Date Report Sent to FDA01/01/2005